# SDR USAA061155

- Difficulty date: September 12, 2006
- Submitted: September 12, 2006
- Operation: Air carrier
- Aircraft: N765US
- Make and model: Airbus A319-112
- Aircraft serial: 1371
- Aircraft time: 17,045 hours, 17,045 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D5347209001100
- Condition: Corroded
- Location: Fusleage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT FROM FR. 64 -66 AT - Y1292   REPLACED FLOOR SUPPORT IAW SRM 51-72-11; CORR TASK JA-260-53500; LEVEL 1, DEFECT SIZE: 4 SQ. IN.
